# SDR ASOA201809215290

- Difficulty date: September 21, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3201129
- Condition: Corroded
- Location: Fuselage
- Part time: 40,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 394.00 FRAME IS CORRODED BETWEEN STR 25L AND 25R. C/W CARD NR EA 32-2018-215 BLENDED TO REMOVE CORROSION, INSPECTED, VERIFIED REMAINING THICKNESS BY UT. RESTORED FINISH.
